MathSciNet Relay Station
MathSciNet bibliographic data
MR2468254 34B15 (34B10 34B18 39A10)
Yaslan, İsmail Existence results for an even-order boundary value problem on time scales. Nonlinear Anal. 70 (2009), no. 1, 483–491.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement